# SDR HAL95066

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Cap
- Part number: 5913560173
- Condition: Corroded
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - THE LEFT WING OUTBOARD LEADING EDGE CAP IS EXFOLIATED ON FLAP AT THE BASE OF FOREFLAP MOUNTS IN 3 LOCATIONS.  REMOVED THE DAMAGED CAP AND SENT OUT FOR OVERHAUL.  INSTALLED THE OVERHAULED CAP PER SRM 51-30-01.  (W)
